# SDR PCSA2009030901

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 74,260 hours, 42,826 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781915
- Part serial: DA1739
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LEFT MAIN GEAR RED GEAR LIGHT AND DOORS LIGHT REMAINED ILLUMINATED.  MAINTENANCE FOUND THE LEFT MAIN GEAR LOCK ACTUATOR ROD END BROKEN.  THE LOCK ACTUATOR WAS REPLACED, A RETRACTION TEST WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
